{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,7]],"date-time":"2026-02-07T07:47:47Z","timestamp":1770450467109,"version":"3.49.0"},"reference-count":11,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2018,3,1]],"date-time":"2018-03-01T00:00:00Z","timestamp":1519862400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2018,3,1]],"date-time":"2018-03-01T00:00:00Z","timestamp":1519862400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2017,10,19]],"date-time":"2017-10-19T00:00:00Z","timestamp":1508371200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2018,3]]},"DOI":"10.1016\/j.jdcr.2017.10.007","type":"journal-article","created":{"date-parts":[[2018,1,23]],"date-time":"2018-01-23T22:31:53Z","timestamp":1516746713000},"page":"170-174","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":6,"title":["Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: Case report of severe multiorgan involvement to perindopril\/amlodipine combination antihypertensive"],"prefix":"10.1016","volume":"4","author":[{"given":"Linda","family":"Chan","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Charles","family":"Chan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"David K.","family":"Cook","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"12","key":"10.1016\/j.jdcr.2017.10.007_bib1","doi-asserted-by":"crossref","first-page":"1373","DOI":"10.1001\/archdermatol.2010.198","article-title":"Drug reaction with eosinophilia and systemic symptoms \u2013 a retrospective study of 60 cases","volume":"146","author":"Chen","year":"2010","journal-title":"Arch Dermatol"},{"issue":"5","key":"10.1016\/j.jdcr.2017.10.007_bib2","doi-asserted-by":"crossref","first-page":"693.e1","DOI":"10.1016\/j.jaad.2013.01.033","article-title":"DRESS syndrome: Part I. Clinical perspectives","volume":"68","author":"Husain","year":"2013","journal-title":"J Am Acad Dermatol"},{"issue":"2","key":"10.1016\/j.jdcr.2017.10.007_bib3","doi-asserted-by":"crossref","first-page":"391","DOI":"10.1111\/bjd.12081","article-title":"Drug reaction with eosinophilia and systemic symptoms: is cutaneous phenotype a prognostic marker for outcome? A review of clinicopathological features of 27 cases","volume":"168","author":"Walsh","year":"2013","journal-title":"Br J Dermatol"},{"issue":"3","key":"10.1016\/j.jdcr.2017.10.007_bib4","doi-asserted-by":"crossref","first-page":"221","DOI":"10.4103\/0378-6323.132249","article-title":"Drug reaction with eosinophilia and systemic symptoms: observations from a tertiary care institution","volume":"80","author":"Sasidharanpillai","year":"2014","journal-title":"Indian J Dermatol Venereol Leprol"},{"issue":"5","key":"10.1016\/j.jdcr.2017.10.007_bib5","doi-asserted-by":"crossref","first-page":"537","DOI":"10.1111\/ijd.12331","article-title":"Drug reaction with eosinophilia and systemic symptoms: manifestations, treatment and outcome in 17 patients","volume":"54","author":"Sheikh","year":"2015","journal-title":"Int J Dermatol"},{"issue":"11","key":"10.1016\/j.jdcr.2017.10.007_bib6","doi-asserted-by":"crossref","first-page":"2199","DOI":"10.1111\/jdv.13212","article-title":"Drug reaction with\u00a0eosinophilia and systemic symptoms (DRESS): clinicopathological study of 45 cases","volume":"29","author":"Skowron","year":"2015","journal-title":"J Eur Acad Dermatol Venereol"},{"issue":"2","key":"10.1016\/j.jdcr.2017.10.007_bib7","doi-asserted-by":"crossref","first-page":"422","DOI":"10.1111\/j.1365-2133.2006.07284.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"155","author":"Peyriere","year":"2006","journal-title":"Br J Dermatol"},{"issue":"2","key":"10.1016\/j.jdcr.2017.10.007_bib8","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmcol Ther"},{"issue":"1","key":"10.1016\/j.jdcr.2017.10.007_bib9","doi-asserted-by":"crossref","first-page":"15","DOI":"10.1111\/ajd.12085","article-title":"Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome","volume":"55","author":"Fernando","year":"2014","journal-title":"Australas J Dermatol"},{"issue":"6","key":"10.1016\/j.jdcr.2017.10.007_bib10","first-page":"31","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome","volume":"6","author":"Choudhary","year":"2013","journal-title":"J Clin Aesthet Dermatol"},{"issue":"5","key":"10.1016\/j.jdcr.2017.10.007_bib11","doi-asserted-by":"crossref","first-page":"709.e1","DOI":"10.1016\/j.jaad.2013.01.032","article-title":"DRESS syndrome: Part II. Management and therapeutics","volume":"68","author":"Husain","year":"2013","journal-title":"J Am Acad Dermatol"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S235251261730259X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S235251261730259X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:17:59Z","timestamp":1762474679000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S235251261730259X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,3]]},"references-count":11,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2018,3]]}},"alternative-id":["S235251261730259X"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2017.10.007","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2018,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: Case report of severe multiorgan involvement to perindopril\/amlodipine combination antihypertensive","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2017.10.007","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Elsevier Inc.","name":"copyright","label":"Copyright"}]}}